# SDR REXA2016010200019

- Difficulty date: January 2, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BELOW  AFT LATCH FOR PANEL 211AL IS CRACKED.  R & R PANEL IAW SRM 51-42-06 PAR 6, 51-42 -10 PAR 8 & 51-42-21 PAR 6.
